Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline increased to 150mg

(7 Posts)
goneloopy Fri 12-May-17 00:45:59

Been suffering with anxiety and depression for a long time now. Things have recently gotten worse so my gp has upped my dose of sertraline to 150mg. I took my first dose today and I am feeling so ill. Nausea, dizzy, headache, sweats, it's terrible. Has anyone else had this? Will it end soon? confused

FancyFingers Fri 12-May-17 00:49:06

Yes it won't take long to feel the benefits of the increase. I felt crap for a week or so, with an increase from 50 to a 100. But I'm now feeling so much better.

What dose have you increased from?

goneloopy Fri 12-May-17 01:00:50

Thank you for replying FancyFingers. I have been increased from 100 to 150. I just felt horrendous today and we have a busy family weekend, I can't be poorly!

Privateandconfidentialplease Fri 12-May-17 16:53:01

I felt odd on just the first day I took 150mg (increased from 100mg).

AnxiousMunchkin Fri 12-May-17 21:51:13

I didn't get many SEs with the jump from 100mg to 150mg, just a little tiredness and tummy upset that improved over the first week but did feel a significant improvement overall especially in anxiety symptoms after a few weeks. I then was increased to 200mg - that floored me, I was permanently exhausted and a living zombie. After 4 weeks I took it back down again and am staying at 150mg.

We all react differently, but usually side effects balance out after the first few weeks and you can see if the meds change is going to suit you or not.

Are you also having talking therapy as well as increasing meds?

goneloopy Sat 13-May-17 21:41:26

Seems to be easing a bit today thank goodness. Felt really rough for a while there. confused

AnxiousMunchkin Sat 13-May-17 21:50:13

It sucks when something that should (hopefully) make things easier for you, makes you feel like shit first. As if we need that if we are having to take antidepressants grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now